# SDR N6WA20140726002

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,937 hours, 20,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SLAMS DOWN ON OPENING.  INSPECTED DOOR & FOUND NO DAMAGE IAW 52-11-00.  DEFERRED PAX DOOR ON DMI 33913184.
